I was diagnosed with HPV over two years ago. Since then I only had two warts on my penis that were very small, so small that they are barely visible to the eye and even hard to see with a magnifying glass. I was clear of warts for over a year but I recently noticed that I had a few more (three) on my shaft.
About three months ago I masturbated in a way I never have before; I put pressure on my penis, using my thumb to straighten my penis out while I masturbated( I used lotion so there was a lot of friction).
After that I noticed that I had some minor soreness in the area, which eventually turned into a dark patch of skin between my circumcision scar and the head of my penis (it seems that a small part of my penis head is dark in color as well, but not really noticeable).
It doesn't really hurt at all. I have no sores, blisters, dryness of the area or scaly skin; just a patch of skin that is slightly darker and a little puffy). I looked online for something that looked the same and I saw some pictures of HSV-2 that seem to be similar. About three years ago I had what I thought was jock itch but now I am concerned that it was HSV and that this irritation of my penis caused it to reoccur.
I was tested for STD and I was negative for HSV, but I've read that sometimes it's not detectable if you haven't had symptoms. Could this be related to HPV?
What you describe does no sound at all like HSV and is rather atypical for HPV/warts. While warts sometimes do have coloration which makes them appear slightly darker than surrounding skin, there are many other things (i.e. skin rashes, bruises, healing abrasions) which can also take this appearance. I also note that the lesion you mention is not raised- this too is a bit unusual for a wart, even in its early stages.
A final comment. it sounds like you spend a lot of time very carefully examining you penis, probably related to your experience with HPV. There is a fine line between enough and too much of a good thing (self- examination). Everyone's skin typically has lots of subtle changes in color, texture, etc over the course of normal activities. This is because the skin is doing what it is "supposed to do", act as a barrier between us and the outside environment. this may be what you have observed. I suspect it may have been due to friction in the course of your recent masturbation.
My advice is that if this persists or increases in size, to have a dermatologist take a look. There are many normal skin changes which non-dermatologists tend to mistake for warts. In the meantime, I would not worry to o much about this. As I said, there is little in your description to suggest this is HSV. Take care. EWH
Thank you for your response. I agree too much is not a good thing. I guess I got a little carried away, but I have not dated or been sexually active in over two years and I am now dating a great girl and it's getting close to that time when we have sex. And of course I have to tell her beforehand that I have HPV. The prospect of having HSV was cause for concern. I need to take a chill pill for sure.
Is there anything that may help like a cream or something? I've been using hydrocortisone for the past few days.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.